# SDR QXEA2022100300301

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 24,819 hours, 26,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF IMMEDIATELY NOTICED CABIN RATE OF CLIMB WAS 1500 FEET/MIN & ALSO NOTICED CABIN ALTITUDE WAS MATCHING OUR ALTITUDE AS WE CLIMBED. NO CAUTION OR MASTER CAUTION LIGHTS ILLUMINATED. RAN PERSSURIZATION FAIL CHECKLIST AND MANUAL PRESSURIZATION CONTROL CHECKLIST. IT STILL BECAME UNCONTROLLED. RETURNED TO FIELD. THE HIGHEST ALTITUDE WE MAINTAINED WAS 8,500 FEET.. REMOVED FROM SERVICE. C/W Q400 FIM TASK 21-30-00-810-801 PARAGRAPHS 1 THROUGH 3.A.(1)-(7)(1). FAILED STEP 4.B. (9) AND (10). ON STEP (9) THE RATE WAS NOT GREATER THAN -50FT/MIN; THE ALTITUDE REMAINED AT AMBIENT. ON STEP (10) THE RATE ONLY POSITIVELY DEFLECTED SLIGHTLY. PERFORMED PRESSURIZATION CONTROL FUNCTIONAL TEST W/APU PER AMM 21-31-00-720-801. FAILED TO PRESSURIZE CABIN. NOTED VERY LARGE AIR LEAK @ FWD CABIN DOOR. GROUND RAN ENGINES PER Q400 RUN/TAXI CHECKLIST. NO HELP INFLATING DOOR SEAL. RE'C/W PRESSUREIZATION CONTROL FUNCTIONAL TEST, NOT ABLE TO PRESSURIZE DUE TO DOOR SEAL NOT INFLATED. CONTINUED/W FIM 21-30-00-810-801. NO FAULT MESSAGED FOUND IN PRESSURE CONTROL SYS. NO RELEVENT CODES FOUND IN ECS. NO LOOSE OR RUPTURED/DAMAGED DUCTS OR CLAMPS NOTED IN THE ECS BAY. GROUND AIR CHECK VALVE WORKING NORMALLY. PER FIM 21-30-00-810-801 1-3A(7)(1) PRESSURIZATION FUNCTIONAL TEST FAILED DUR TO DOOR SEAL NOT STAYING INFLATED. NOTED WORN CORNERS AND ALOG BOTTOM OF AFT CARGO DOOR. FERRIED FOR FURTHER REPAIRS.
